Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 322, NWS Wichita, KS

October 4, 2016Butler County, Harvey County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 4, 2016, 7:42 PM CDT for Butler County, Harvey County, Sedgwick County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2016, 7:42 PM CDT (00:42 UTC)
Expired
Oct 4, 2016, 8:15 PM CDT
In force
33 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Harvey County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 2:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
616 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
510 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

342 
WUUS53 KICT 050042
SVRICT
KSC015-079-173-050145-
/O.NEW.KICT.SV.W.0322.161005T0042Z-161005T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT TUE OCT 4 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KECHI...OR 7
  MILES NORTHEAST OF BEL AIRE...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE...TOWANDA...
  BENTON...WHITEWATER...KECHI...ELBING...NORTHEAST WICHITA AND JABARA
  AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 135 BETWEEN MILE MARKERS 9 AND 24.
 INTERSTATE 35 BETWEEN MILE MARKERS 65 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
AND CENTRAL KANSAS.

LAT...LON 3770 9745 3786 9743 3810 9715 3777 9694
TIME...MOT...LOC 0042Z 238DEG 44KT 3786 9721 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
2 follow-up statements
576 
WWUS53 KICT 050101
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
801 PM CDT TUE OCT 4 2016

KSC079-050111-
/O.CAN.KICT.SV.W.0322.000000T0000Z-161005T0145Z/
HARVEY KS-
801 PM CDT TUE OCT 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARVEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3771 9738 3791 9721 3792 9715 3798 9715
      3803 9711 3777 9694
TIME...MOT...LOC 0101Z 235DEG 46KT 3780 9721 

$$

KSC015-173-050145-
/O.CON.KICT.SV.W.0322.000000T0000Z-161005T0145Z/
BUTLER KS-SEDGWICK KS-
801 PM CDT TUE OCT 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WEST CENTRAL BUTLER AND NORTHEASTERN SEDGWICK COUNTIES...

AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTHEAST
WICHITA...OR NEAR BEL AIRE...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...PARK CITY...BEL AIRE...TOWANDA...BENTON...WHITEWATER...
KECHI...NORTHEAST WICHITA AND JABARA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3771 9738 3791 9721 3792 9715 3798 9715
      3803 9711 3777 9694
TIME...MOT...LOC 0101Z 235DEG 46KT 3780 9721 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
109 
WWUS53 KICT 050115 RRA
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
815 PM CDT TUE OCT 4 2016

KSC015-173-050125-
/O.CAN.KICT.SV.W.0322.000000T0000Z-161005T0145Z/
BUTLER KS-SEDGWICK KS-
815 PM CDT TUE OCT 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BUTLER AND
NORTHEASTERN SEDGWICK COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3771 9738 3791 9721 3792 9715 3798 9715
      3803 9711 3777 9694
TIME...MOT...LOC 0113Z 238DEG 44KT 3790 9702 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 6:49 PM CDT, 53 minutes earlier.

Area forecast discussion, Oct 4, 6:49 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
649 PM CDT TUE OCT 4 2016

...Updated for 00z Aviation Discussion...

.SHORT TERM...(This evening through Thursday night)
Issued at 308 PM CDT Tue Oct 4 2016

Forecast highlights: Active weather for early October standards,
with severe thunderstorms this afternoon- evening, and more
strong/severe storms and heavy rain Thursday late afternoon-
night. Much cooler weather by Friday.

Latest observational trends in concert with short-term hi-res
guidance suggests greatest threat for severe weather this
afternoon/evening will be generally along east of a line extending
from Lincoln to Lyons to Pratt, and generally along/west of the
Flint Hills, along and ahead of an approaching dryline/cold front.
Stout deep layer shear oriented nearly perpendicular to the
dryline (reference 2pm Norman OK sounding) along with decent
instability for October standards will support a handful of
supercells initially, with large hail (possibly up to baseball
size), damaging winds and a few tornadoes possible. Greatest
threat for a tornado or two will be mainly south-central Kansas
into Oklahoma, where greatest instability/low-level moisture will
reside, and also where storms should stay discrete the longest.
Given strong forcing/mid-level cooling, activity should tend to go
linear (broken squall line) within 2-3 hours of initiation, with
the main threat transitioning to marginally severe hail and wind,
although any "tail-end Charlie" storms on the far southern end
over south-central/southeast Kansas/Oklahoma could maintain a
large hail and possible tornado threat well into the evening. As
convection outruns instability, severe threat should tend to wane
later in the evening over far southeast Kansas.

A lull in activity expected Wednesday, although should see
gradually increasing shower/thunderstorm chances by late afternoon
over southeast Kansas as 850-600mb warm advection/moisture
transport increases ahead of an impressive digging western CONUS
trough. These chances will increase/expand for many areas of
eastern Kansas Wednesday night, but severe weather is unlikely
given marginal instability.

Attention then shifts to severe weather and heavy rain potential
Thursday late afternoon-night, especially over southeast Kansas,
as a strong shortwave and associated strong cold front approach
the region. Low-level moisture, precipitable waters and
instability looks to increase for this next system, which will
favor additional strong/severe storms along with the potential for
heavy rain. Heavy rain threat will be amplified by mid/upper flow
oriented parallel to the cold front, and especially if the cold
front slows down as advertised by the GFS. Will continue to
monitor.

.LONG TERM...(Friday through Tuesday)
Issued at 308 PM CDT Tue Oct 4 2016

*Much* cooler weather spreading south across the region by
Friday, with highs in the 60s. Gradual warming trend back into the
70s by Sunday. Slight chances of rain/isolated storms by Sunday
afternoon, but not expecting widespread activity.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 649 PM CDT Tue Oct 4 2016

Scattered thunderstorms will continue to progress across eastern
Kansas this evening and overnight ahead of an advancing cold
front. Activity should clear Hutchinson-Salina by 7-8pm, Wichita
by 9-10pm, with activity not getting into Chanute until around
10pm or so. Activity could linger several hours past midnight
across southeast Kansas as the front slows down and low-level jet
impinges upon it. Later tonight into Wednesday morning, could be
looking at MVFR to IFR ceiling/visibilities, as low-level
moisture advects back north amidst a diurnally cooled airmass.
Confidence is low on any one scenario verifying, so only went MVFR
below 2000 ft for now at Wichita-Hutchinson.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    60  83  65  84 /  60  10  40  40
Hutchinson      53  81  61  82 /  50   0  30  30
Newton          56  81  63  81 /  70  10  40  40
ElDorado        59  83  65  82 /  80  10  50  40
Winfield-KWLD   62  85  67  85 /  60  10  50  40
Russell         46  79  54  75 /  10   0  10  10
Great Bend      47  80  55  78 /  10   0  10  10
Salina          51  81  60  81 /  30   0  20  30
McPherson       53  81  60  81 /  50  10  30  30
Coffeyville     64  85  69  87 /  70  20  50  40
Chanute         61  83  67  84 /  70  20  60  50
Iola            61  82  67  84 /  80  20  60  60
Parsons-KPPF    63  85  68  85 /  70  20  60  40

&&

.ICT Watches/Warnings/Advisories...None.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...ADK
Hazardous weather outlook, Oct 4, 3:38 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT TUE OCT 4 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-052045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
338 PM CDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF SOUTH-CENTRAL AND CENTRAL KANSAS...MAINLY ALONG
AND WEST OF THE FLINT HILLS CORRIDOR. VERY LARGE HAIL UP TO
BASEBALL SIZE AND DESTRUCTIVE STRAIGHT-LINE WINDS TO 75 MPH WILL
BE POSSIBLE. TORNADOES ARE ALSO POSSIBLE...MAINLY OVER SOUTH-
CENTRAL KANSAS. LATER INTO THE EVENING...THE MAIN RISK IS EXPECTED
TO BE DAMAGING WINDS AND MARGINALLY SEVERE HAIL AS A BROKEN LINE
OF STORMS EVOLVES AND MOVES ACROSS THE FLINT HILLS AND INTO
SOUTHEAST KANSAS BEFORE WEAKENING OVERNIGHT. HEAVY RAIN WITH
LOCALIZED FLOODING IS ALSO POSSIBLE THROUGHOUT THIS EVENT.

PATCHY DENSE FOG IS POSSIBLE LATER TONIGHT OVER PORTIONS OF
CENTRAL AND EAST-CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PATCHY DENSE FOG IS POSSIBLE EARLY WEDNESDAY MORNING OVER
PORTIONS OF CENTRAL AND EAST-CENTRAL KANSAS.

A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST KANSAS
LATE WEDNESDAY AFTERNOON...EXPANDING TO INCLUDE MUCH OF EASTERN
KANSAS WEDNESDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED
WITH THIS ACTIVITY.

CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL INCREASE ONCE
AGAIN ACROSS THE AREA THURSDAY LATE AFTERNOON AND EVENING...AS A
STRONG COLD FRONT APPROACHES FROM THE NORTHWEST. HEAVY RAIN AND
ASSOCIATED FLOODING IS POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF SOUTH-CENTRAL AND CENTRAL KANSAS...MAINLY
ALONG AND WEST OF THE FLINT HILLS CORRIDOR.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Oct 4, 7:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
725 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             4 NW MARION             38.39N 97.07W
10/04/2016  E1.75 INCH       MARION             KS   TRAINED SPOTTER

&&

KED
Local storm report, Oct 4, 7:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     3 NNW WEST WICHITA      37.72N 97.48W
10/04/2016  E70 MPH          SEDGWICK           KS   TRAINED SPOTTER

            WIND DRIVEN HALF INCH DIAMETER HAIL.

&&

KED
Local storm report, Oct 4, 7:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     3 N WICHITA EISENHOWER  37.70N 97.44W
10/04/2016  E65 MPH          SEDGWICK           KS   TRAINED SPOTTER

&&

KED
Local storm report, Oct 4, 7:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
732 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND GST     3 SSW MAIZE             37.73N 97.47W
10/04/2016  E65 MPH          SEDGWICK           KS   TRAINED SPOTTER

&&

RBL
Local storm report, Oct 4, 7:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     8 N WICHITA EISENHOWER  37.78N 97.44W
10/04/2016                   SEDGWICK           KS   BROADCAST MEDIA

            POWER LINES DOWNED DUE TO HIGH WINDS.

&&

KED
Special weather statement, Oct 4, 7:41 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
741 PM CDT TUE OCT 4 2016

KSZ069-083-050115-
SEDGWICK KS-BUTLER KS-
741 PM CDT TUE OCT 4 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 815 PM CDT

* AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER EISENHOWER NATIONAL
  AIRPORT...OR NEAR DOWNTOWN WICHITA...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...ANDOVER...HAYSVILLE...AUGUSTA...BEL AIRE...
  GODDARD...ROSE HILL...TOWANDA...BENTON...DOWNTOWN WICHITA...
  EASTBOROUGH...WEST WICHITA...MCCONNELL AIR FORCE BASE...
  SOUTH WICHITA...NORTHEAST WICHITA...EISENHOWER NATIONAL AIRPORT...
  EAST WICHITA...JABARA AIRPORT AND OAKLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3754 9756 3769 9754 3784 9695 3754 9700
TIME...MOT...LOC 0041Z 251DEG 43KT 3765 9741

RITZMAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 7:08 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner31 min
Oct 4, 7:11 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick49 min
Oct 4, 7:22 PM CDTSpecial Weather StatementICTMarion23 min
Oct 4, 7:25 PM CDTSevere Thunderstorm WarningICTChase, Marion28 min
Oct 4, 7:39 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Harvey, Marion66 min
Oct 4, 7:41 PM CDTSpecial Weather StatementICTSedgwick34 min
Oct 4, 7:55 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick20 min
Oct 4, 8:14 PM CDTSpecial Weather StatementICTSumner31 min
Oct 4, 8:29 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Woodson48 min
Oct 4, 8:35 PM CDTSevere Thunderstorm WarningICTCowley, Sumner55 min
Oct 4, 9:14 PM CDTSpecial Weather StatementICTButler31 min
Oct 4, 9:39 PM CDTSpecial Weather StatementICTChautauqua36 min
Oct 4, 10:09 PM CDTSpecial Weather StatementICTChautauqua36 min
Oct 4, 10:26 PM CDTSpecial Weather StatementICTMontgomery49 min
Oct 4, 10:56 PM CDTSpecial Weather StatementICTLabette, Neosho64 min
Oct 5, 3:47 AM CDTDense Fog AdvisoryICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 10 more6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.